# SDR 2009FA0000242

- Difficulty date: March 12, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N20497
- Make and model: Cessna 172M
- Aircraft serial: 17261340
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Lt Mlg Wheel
- Part time: 638 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TUBE FAILED.  TUBE SPLIT ON THE OUTSIDE DIAMETER OF TUBE.  THIS TUBE INSTALLED 5-8-06.  (K)
